# SDR YADA2018111409011

- Difficulty date: November 7, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 40,357 hours, 66,346 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: M4000AC3
- Condition: Seized
- Location: Blower
- Part time: 770 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COMPONENT TEAR DOWN FINDINGS: BLOWER MOTOR END CAP BEARING P/N:M4000AC-3, FAILED INTERNALLY, CAUSING HIGH MOTOR DRAG AND HEAT BUILDUP. HEAT SINK RESISITORS, WIRE TERMINALS AND NOISE SUPPRESSORS SHOWED HIGH HEAT AREAS (MOST LIKELY DUE TO HIGH CURRENT DRAW FROM MOTOR). NO OTHER ASSEMBLY / PART FAILURES NOTED AT DISASSEMBLY OF COMPONENT. UNIT TO BE OVERHAULED AND RETURNED TO SERVICE.
